Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffer from tubers sclerosis. Chronic diarrhea, constipation and nausea. Greenish watery stools. Cure?

So I have a disease called tubers sclerosis and I've had chronic diarrhea for10+ years I never thought anything of it. But within the last 3-5 weeks I have had constipation stomach gurgling loss of appetite nausea sharp pains on the right side then it shifts around my abdomen. I sometimes get lower back pain as well I went to the er today and everything was normal even my ultrasound. Also I haven't eaten in 3 days and my stool is very watery they gave me an enema and the lemony laxative but I s have to push my stool out and it's green
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Gastroenterologist 's  Response
Possibilities are you may be having impacted stools with spurious diarrhea, need to get an per rectal examination tot see for hard impacted stools inside. If they are not there need to look for other causes by donig a thyroid function test or a colonoscopy.
Hope this answers your query.
Wish you a speedy recovery.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor